# SDR 98ZZZX3483

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N423JW
- Make and model: Piper PA-32-300
- Aircraft serial: 327840163
- Engine: Lyc IO540K1G5
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float
- Part number: 6810102
- Condition: Loose
- Location: Lt Fuel Cell
- Part time: 2,554 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LEFT OUTBOARD FUEL GAUGE READ ZERO AT ALL TIMES.  FUEL WAS DRAINED FROM TANK TO ALLOW INSPECTION.  FLOAT (BLACK FOAM) WAS FOUND DETACHED DUE TO SEVERE WEAR.   THIS AREA CAN ONLY BE INSPECTED WITH TANKS DRAINED.  NEW SENDER WAS INSTALLED.
